# SDR SWIA2019080546133

- Difficulty date: June 24, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 409+128 BL 0.00 LH VERTICAL POST AFT RADIUS DEFECT NOTED.  (C-CHECK) RO: 08/01/2019 REMOVED AND REPLACED 2EA FS409+128 BL0 VERTICAL POSTS IAW REO AND SRM, LEAK CHECKS GOOD.
